4 comments
  1. Katrina says:

    Ahahahaha! I can so understand this right now. Feeling so poofy face and round from the prednisone. I wear nausea bands to combat the prednisone. I am still TRYING to get the shot in my knee, but the last doctor I got wasn’t very good and told me, “Well since you have pain ALL OVER, we don’t give the shot in that case.”

    …what?! I am, unfortunately, going through Government clinics since I don’t have health insurance. This means that I get doctors doing internships and volunteer hours, and always a DIFFERENT doctor. It sucks!

  2. Sallie says:

    That’s so funny, although sadly true. At least we have the strength to laugh. I tried two glasses of wine yesterday in preparation for the festivities and it felt like I had drank two bottles!

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>